Alert archive / California / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 7, NWS San Diego, CA
NWS San Diego, CA issued this severe thunderstorm warning at Aug 25, 2008, 1:52 PM PDT for San Diego County, California. It was in force for 38 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 25, 2008, 1:52 PM PDT (20:52 UTC)
- Expired
- Aug 25, 2008, 2:30 PM PDT
- In force
- 38 min
- Issued by
- NWS San Diego, CA
- Area
- Storm-based polygon
County San Diego County, CA
The radar
The San Diego radar (KNKX), 55 km from the middle of the area, began a volume at 21:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 25, 1:52 PM PDT | TSTM WND GST 52 | Campo, CA | A 52 MPH THUNDERSTORM WIND GUST WAS MEASURED BY THE CAMPO ASOS. |
| Aug 25, 2:18 PM PDT | TSTM WND DMG | 1 N Campo, CA | TREES DOWN AND ROAD BLOCKED ON FORREST GATE ACCESS RD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 8.9 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1976 m above ground
- 0-6 km bulk shear
- 0 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 0 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS56 KSGX 252052
SVRSGX
CAC073-252130-
/O.NEW.KSGX.SV.W.0007.080825T2052Z-080825T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SAN DIEGO CA
152 PM PDT MON AUG 25 2008
THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL SAN DIEGO COUNTY IN SOUTHWEST CALIFORNIA...
THIS INCLUDES THE CITY OF TECATE...
* UNTIL 230 PM PDT
* AT 148 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM. THIS STORM WAS LOCATED 12 MILES EAST OF
TECATE...AND MOVING SLOWLY NORTHEAST AT 4 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
RURAL SOUTHEASTERN SAN DIEGO COUNTY AT 210 PM PDT
LAT...LON 3265 11677 3274 11664 3276 11646 3260 11638
3258 11640 3258 11651 3257 11652 3257 11661
3256 11666
TIME...MOT...LOC 2052Z 242DEG 4KT 3261 11643
$$
BALFOUR3 follow-up statements
000
WWUS56 KSGX 252056
SVSSGX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
156 PM PDT MON AUG 25 2008
CAC073-252130-
/O.CON.KSGX.SV.W.0007.000000T0000Z-080825T2130Z/
SAN DIEGO CA-
154 PM PDT MON AUG 25 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM PDT
FOR SOUTH CENTRAL SAN DIEGO COUNTY...
AT 148 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR CAMPO...OR 12 MILES EAST OF TECATE...MOVING NORTHEAST AT
5 MPH. OTHER COMMUNITIES THAT MAY BE AFFECTED INCLUDE DULZURA AND
MORENO VILLAGE.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CLOUD TO
GROUND LIGHTNING IS LIKELY WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
LAT...LON 3265 11677 3274 11664 3276 11646 3260 11638
3258 11640 3258 11651 3257 11652 3257 11661
3256 11666
TIME...MOT...LOC 2054Z 242DEG 4KT 3261 11643
$$
BALFOUR000
WWUS56 KSGX 252115
SVSSGX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
215 PM PDT MON AUG 25 2008
CAC073-252130-
/O.CON.KSGX.SV.W.0007.000000T0000Z-080825T2130Z/
SAN DIEGO CA-
212 PM PDT MON AUG 25 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM PDT
FOR SOUTH CENTRAL SAN DIEGO COUNTY...
AT 152 PM PDT...THE AUTOMATED WEATHER STATION AT CAMPO REPORTED A
WIND GUST OF 52 MPH AND THE PRESSURE FALLING RAPIDLY. DOPPLER RADAR
INDICATES DAMAGING WINDS IN EXCESS OF 60 MPH ARE POSSIBLE. THIS
STORM WAS LOCATED NEAR CAMPO...OR 13 MILES EAST OF TECATE...MOVING
NORTHEAST AT 5 MPH.
THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.
LAT...LON 3265 11677 3274 11664 3276 11646 3260 11638
3258 11640 3258 11651 3257 11652 3257 11661
3256 11666
TIME...MOT...LOC 2112Z 242DEG 4KT 3262 11641
$$
BALFOUR000
WWUS56 KSGX 252126
SVSSGX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
226 PM PDT MON AUG 25 2008
CAC073-252130-
/O.CON.KSGX.SV.W.0007.000000T0000Z-080825T2130Z/
SAN DIEGO CA-
224 PM PDT MON AUG 25 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM PDT
FOR SOUTH CENTRAL SAN DIEGO COUNTY...
AT 205 PM PDT...THE PUBLIC REPORTED DAMAGING WINDS WITH TREES BLOWN
DOWN ACROSS HIGHWAY 94 NORTHEAST OF CAMPO. THE STORM WAS LOCATED
OVER SOUTHEASTERN SAN DIEGO COUNTY...OR 17 MILES NORTHEAST OF
TECATE...MOVING NORTHEAST AT 9 MPH.
THE DOPPLER RADAR INDICATES THE STORM IS DISSIPATING AND ADDITIONAL
DAMAGING WINDS ARE UNLIKELY AFTER 230 PM FROM THIS STORM.
LAT...LON 3268 11652 3272 11646 3272 11643 3269 11643
3266 11641 3264 11641 3263 11640 3262 11640
TIME...MOT...LOC 2124Z 214DEG 8KT 3271 11637
$$
BALFOURWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 25, 9:30 AM PDT, 4 hours 22 minutes earlier.
Area forecast discussion, Aug 25, 9:30 AM PDT, 4 hours 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN DIEGO CA 930 AM PDT MON AUG 25 2008 .SYNOPSIS... MONSOONAL MOISTURE IN SOUTHEAST FLOW ALOFT WILL BRING A CHANCE OF AFTERNOON AND EARLY EVENING THUNDERSTORMS TO THE MOUNTAINS AND DESERTS FOR MUCH OF THE WEEK. ONSHORE FLOW AND THE MARINE LAYER WILL CONTINUE TO BRING NIGHT AND MORNING LOW CLOUDS AND FOG TO THE COASTAL AREAS AND WESTERN SAN DIEGO VALLEYS. && .DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE... SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO COUNTIES... .SHORT TERM (TODAY THROUGH WEDNESDAY)... SHAPING UP TO BE AN ACTIVE WEATHER DAY AS INSTABILITY INCREASES AND MOISTURE STREAMS IN FROM THE EAST. THUNDERSTORMS WERE ONGOING THIS MORNING JUST SOUTH OF THE BORDER AND A FEW HAVE SINCE CROSSED INTO SAN DIEGO COUNTY. INCREASED THE POPS TO ACCOUNT FOR THE POSSIBILITY OF MORNING SHOWERS AND/OR THUNDERSTORMS MOVING INTO SAN DIEGO COUNTY OVER THE NEXT SEVERAL HOURS. A SIGNIFICANT GULF SURGE HAS SHOWN UP IN THE LOWER DESERTS WITH 70 DEGREE DEWPOINTS SPILLING INTO BEAUMONT THROUGH THE BANNING PASS. IN FACT THE DEWPOINT AT IMPERIAL AIRPORT REACHED A STIFLING 79 DEGREES AT 8 AM. THE SURGE APPEARS TO BE SOMEWHAT SHALLOW THOUGH AS DEWPOINTS IN THE LOWER MOUNTAINS REMAIN IN THE 40S/50S. MAX TEMPS SHOULD BE LOWER THAN YESTERDAY IN THE COACHELLA VALLEY BUT THE HUMIDITY WILL BE MUCH HIGHER. THE 12Z NKX SHOWED CONSIDERABLE WARMING IN THE LOW LEVELS WITH CONTINUED COOLING ALOFT. THIS SHOULD TRANSLATE INTO ANOTHER DAY OF HOT WEATHER INLAND AND STEEPER LAPSE RATES IN THE LOW/MID LEVELS. THE INCREASE IN MOISTURE AND HEAT WILL BE FAVORABLE FOR THE DEVELOPMENT OF THUNDERSTORMS THIS AFTERNOON OVER THE MOUNTAINS AND DESERTS. SOME OF THESE STORMS COULD DRIFT MOVE WEST INTO THE VALLEYS. NO WIND DATA WAS AVAILABLE ON THE SOUNDING...BUT MODELS SUGGEST THAT STORM MOTION WILL BE TO THE WEST NORTHWEST AT 5 MPH. STORM MOTION IS SUCH THAT FLASH FLOODING IS POSSIBLE DESPITE THE MARGINAL PW VALUES. NAM12 MODEL SOUNDINGS INDICATE 2500-3500 J/KG CAPE WITH LIS OF -7 TO -9 AND NO CIN THIS AFTERNOON OVER THE SAN DIEGO AND RIVERSIDE COUNTY MOUNTAINS. INSTABILITY WAS MUCH LESS OVER THE SAN BERNARDINO MOUNTAINS BUT THUNDERSTORMS ARE STILL EXPECTED THERE. 35-45 KT ANVIL LEVEL WINDS MAY HELP WITH STORM VENTILATION OVER THE PENINSULAR RANGE...AND WITH STRONG INSTABILITY IN PLACE THIS AFTERNOON...A FEW PULSE-SEVERE TYPE STORMS WILL BE POSSIBLE. WITH MAX TEMPS ABOVE 100 DEGREES AND MOISTURE SPILLING INTO THE INLAND EMPIRE...THUNDERSTORMS ARE POSSIBLE ALONG THE ELSINORE CONVERGENCE ZONE FROM NEAR ELSINORE TO HEMET/SAN JACINTO. IF STORMS DEVELOP IN THE INLAND EMPIRE...THEY WILL HAVE THE POTENTIAL TO PRODUCE STRONG GUSTY DOWNBURST WINDS DUE TO DRIER SUBCLOUD AIR. THE SUBTROPICAL RIDGE AXIS WILL REMAIN JUST TO THE NORTH OF SOUTHERN CALIFORNIA WITH EAST TO SOUTHEAST FLOW ALOFT DIRECTING MONSOONAL MOISTURE INTO THE MOUNTAINS AND DESERTS THROUGH WEDNESDAY. THIS SHOULD MAINTAIN AT LEAST A SLIGHT CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS IN THE MOUNTAINS AND DESERTS EACH DAY. THERES ALWAYS THE POSSIBILITY THAT DIFFICULT TO TIME DISTURBANCES EMBEDDED IN THE EAST SOUTHEAST FLOW ALOFT COULD ENHANCE THUNDERSTORM ACTIVITY. THE WILD CARD IS TROPICAL STORM JULIO...WHICH IS CURRENTLY ABOUT 500 MILES SOUTH OF SAN DIEGO. WIDESPREAD THUNDERSTORMS ARE STILL ONGOING WITH JULIO AND ALTHOUGH JULIO IS EXPECTED TO FALL APART LATER TODAY...REMNANT MOISTURE MAY WORKS ITS WAY INTO THE FORECAST AREA OVER THE NEXT COUPLE DAYS. TEMPS ARE EXPECTED TO REMAIN NEAR OR SLIGHTLY ABOVE SEASONAL AVERAGES WITH PATCHY NIGHT/MORNING LOW CLOUDS AND FOG CONTINUING ALONG THE COAST AND IN THE WESTERN VALLEYS...MAINLY IN SAN DIEGO COUNTY. && .LONG TERM (THURSDAY THROUGH SUNDAY)... FOR THURSDAY AND FRIDAY...MID LEVEL MOISTURE WILL MAINTAIN THE SLIGHT CHANCE OF AFTERNOON AND EARLY EVENING THUNDERSTORMS IN THE MOUNTAINS AND DESERTS. THERES QUITE A SPREAD IN THE SHORTWAVE DETAILS IN THE MODEL SOLUTIONS FOR THE WEEKENDS. THE DETAILS OF TROUGHING ALONG THE WEST COAST WILL INFLUENCE TO WHAT DEGREE ENOUGH MOISTURE REMAINS TO SUPPORT CONTINUED AFTERNOON AND EARLY EVENING MOUNTAIN AND DESERT THUNDERSTORMS OR WHETHER THERE IS ENOUGH DRYING TO REDUCE THE THUNDERSTORM CHANCES. THE CURRENT FORECAST DOESNT SHOW MUCH CHANGE FROM THE SLIGHT CHANCE POPS FOR MUCH OF THE WEEK. && .AVIATION... 251530Z..MAIN CONCERN TODAY WILL BE WITH THUNDERSTORMS. EXPECT AN ACTIVE DAY WITH STORMS DEVELOPING IN THE MOUNTAINS BY MIDDAY AND IN THE DESERTS AND SOME VALLEYS IN THE AFTERNOON AND EVENING. ISOLATED STORM TOPS TO FL500 ARE EXPECTED WITH STRONG UP AND DOWN DRAFTS... LARGE HAIL...AND LLWS CONTINUING INTO THE EVENING. OTHERWISE SCT-BKN CIGS AT FL100-150 WITH VIS UNRESTRICTED. FOR COASTAL AREAS...THE MARINE LAYER HAS THINNED TO ABOUT 1K FT. PATCHY STRATUS THIS MORNING SHOULD BE CLEAR OF COASTAL AIRPORTS BY 17Z BUT MAY LINGER AT THE BEACHES AND OFFSHORE INTO THE AFTERNOON. 3-5SM VIS RESTRICTIONS WILL LINGER UNTIL 19Z IN SOME AREAS. EXPECT LIMITED STRATUS TO REDEVELOP OVERNIGHT WITH BASES BEAR 800 FT MSL AND 1-3SM VIS RESTRICTIONS INTO THE MESAS AND COASTAL VALLEYS AFTER 06Z TUE. && .SGX WATCHES/WARNINGS/ADVISORIES... CA...NONE. PZ...NONE. && PUBLIC...SCV AVIATION/MARINE...JAD NWS ON THE WEB AT WEATHER.GOV/SANDIEGO
Hazardous weather outlook, Aug 25, 9:15 AM PDT, 4 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN DIEGO CA 915 AM PDT MON AUG 25 2008 CAZ042-043-048-050-055>058-060>062-252300- ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 915 AM PDT MON AUG 25 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL OF EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE...TODAY AND TONIGHT A FLASH FLOOD WATCH IS IN EFFECT UNTIL 8 PM PDT THIS EVENING FOR ALL MOUNTAIN...DESERT...AND VALLEY LOCATIONS. THE FLASH FLOOD POTENTIAL INDEX IS MODERATE FOR PORTIONS OF THE MOUNTAINS...DESERTS...AND FAR INLAND VALLEYS. THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON WITH GUSTY WINDS AND FLASH FLOODING POSSIBLE. THUNDERSTORMS ARE MOST LIKELY IN THE MOUNTAINS...BUT A FEW COULD DRIFT INTO THE VALLEYS. THERE IS A SLIGHT CHANCE OF A THUNDERSTORM FORMING ALONG THE ELSINORE CONVERGENCE ZONE THIS AFTERNOON. ANY THUNDERSTORM THAT DEVELOPS IN THE VALLEYS TODAY COULD PRODUCE STRONG GUSTY DOWNBURST WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY FOR THE MOUNTAINS AND DESERTS FOR TUESDAY...THE FLASH FLOOD POTENTIAL INDEX IS MODERATE...THUNDERSTORMS ARE EXPECTED TO DEVELOP AND ISOLATED FLASH FLOODING IS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SKYWARN WEATHER ACTIVATION IS REQUESTED. SCV
In the hours before
Local storm report, Aug 25, 11:21 AM PDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
1121 AM PDT MON AUG 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM HAIL WRIGHTWOOD 34.36N 117.63W
08/25/2008 E0.25 INCH SAN BERNARDINO CA TRAINED SPOTTER
1100 AM HEAVY RAIN WRIGHTWOOD 34.36N 117.63W
08/25/2008 M0.50 INCH SAN BERNARDINO CA TRAINED SPOTTER
HALF INCH OF RAIN MEASURED BETWEEN 1030 AND 1100 AM.
1110 AM HAIL IDYLLWILD-PINE COVE 33.75N 116.72W
08/25/2008 E0.25 INCH RIVERSIDE CA TRAINED SPOTTER
PEA-SIZE HAIL OBSERVED FROM A THUNDERSTORM BETWEEN
IDYLLWILD AND BIG PINES.
&&
SCVLocal storm report, Aug 25, 11:37 AM PDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
1137 AM PDT MON AUG 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM HEAVY RAIN BIG BEAR CITY 34.27N 116.85W
08/25/2008 M0.67 INCH SAN BERNARDINO CA AWOS
BIG BEAR CITY AIRPORT MEASURED 0.67 INCHES OF RAIN IN 20
MINUTES. THUNDERSTORMS IS STILL IN PROGRESS.
&&
SCVLocal storm report, Aug 25, 1:08 PM PDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
108 PM PDT MON AUG 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0106 PM HEAVY RAIN HESPERIA 34.42N 117.30W
08/25/2008 U0.00 INCH SAN BERNARDINO CA TRAINED SPOTTER
EXCESSIVE RUNOFF FROM HEAVY RAIN IS CAUSING WATER TO FLOW
INTO PEOPLES YARDS. SO FAR NO HOMES HAVE BEEN FLOODED.
&&
SCVLocal storm report, Aug 25, 1:21 PM PDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
121 PM PDT MON AUG 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 AM LIGHTNING 3 NW DEVORE 34.25N 117.44W
08/25/2008 SAN BERNARDINO CA PUBLIC
TWO SEPERATE BRUSH FIRES STARTED, IMPACTING TRAVEL ON
INTERSTATE 15.
1051 AM LIGHTNING SE BIG BEAR LAKE 34.24N 116.89W
08/25/2008 SAN BERNARDINO CA FIRE DEPT/RESCUE
FIRE STARTED BY TREE STRUCK BY LIGHTNING
1129 AM FLASH FLOOD 1 ENE BIG BEAR CITY 34.27N 116.83W
08/25/2008 SAN BERNARDINO CA PUBLIC
FLOODING OBSERVED ON HIGHWAY 18 AT PARADISE AVENUE
&&
RBALFOThe office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 25, 8:07 AM PDT | Flash Flood Watch | SGX | Riverside, San Bernardino, San Diego | 11 hr |
| Aug 25, 9:49 AM PDT | Marine Weather Statement | SGX | 4 hr | |
| Aug 25, 11:18 AM PDT | Flash Flood Warning | SGX | San Bernardino | 3 hr |
| Aug 25, 12:06 PM PDT | Flash Flood Warning | SGX | San Bernardino | 4 hr |
| Aug 25, 12:08 PM PDT | Flash Flood Warning | SGX | Riverside, San Diego | 6 hr |
| Aug 25, 2:31 PM PDT | Severe Thunderstorm Warning | SGX | San Diego | 74 min |
| Aug 25, 2:55 PM PDT | Severe Thunderstorm Warning | SGX | San Diego | 80 min |
Nearby
Severe Thunderstorm Warnings in California, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.